# SDR IPXA12671786

- Difficulty date: February 10, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 44,829 hours, 14,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587638
- Condition: Punctured
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C, MAIN CARGO DECK FLOOR PANEL FOUND 8 PUNCTURES AND 9 DENTS MARK AT BS 731 TO 830, LBL 11 TO RBL 11.  MAIN CARGO DECK FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-06.
